# SDR AALA2009031200583

- Difficulty date: March 12, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 32,753 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA    CEILING EMERGENCY LIGHT ON RIGHT HAND SIDE AT ROW 10 INOPERATIVE. REPLACED LAMP FOR EMERGENCY LIGHT ON RIGHT HAND SIDE OF CEILING AT ROW 10.
